# SDR SWAA2024030557961

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 33,059 hours, 15,748 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Potable Water
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION; POTABLE WATER ACCESS DOOR MISSING.<[01] REINSTALLED WATER SERVICE PANEL IAW AMM 52-49-09. VERIFIED POTABLE WATER SYSTEM OPS CHECK NORMAL IAW AMM 38-42-00.
